# SDR CA121109008

- Difficulty date: November 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 22,807 hours, 11,428 cycles
- Engine: Ge CF348C5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: MM67075131001
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 22,807 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) WHILE APPLYING TO POWER AT THE START OF THE TO ROLL THE 1 EDP CAUTION MESSAGE CAME ON AND THE NR 1 HYDRAULIC QTY WENT TO ZERO. MAINTENANCE INVESTIGATION FOUND A CHAFED HYDRAULIC LINE IN THE AFT EQUIPMENT BAY THAT WAS LEAKING. THE LINE HAD CHAFED AGAINST STRINGER NR 7 AND THE LT PACK WATER SEPARATOR DRAIN LINE.  THE HYDRAULIC LINE, WATER SEPARATOR LINE AND DAMAGE TO STR WAS REPAIRED.  HYD LINE, PN MM670-75131-001.
